# SDR ASAA2017050420628

- Difficulty date: May 4, 2017
- Submitted: May 5, 2017
- Operation: Air carrier
- Aircraft: N492AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44110
- Aircraft time: 5,675 hours, 1,944 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Modulating Valve
- Part number: 3989085
- Part serial: 25515
- Condition: Defective
- Location: Ac Bay
- Part time: 5,671 hours, 1,943 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

RT PACK LIGHT ILLUMINATED ON CLIMB OUT DID NOT TRIGGER MASTER CAUTION WILL NOT RESET PER QRH AFTER LANDING MASTER CAUTION TRIGGERED PACK LIGHT OFF W/ MASTER CAUTION RESET. GROUNDED - YES. PERFORMED R/H & L/H PACK ZONE TEMP BITE REF AMM 21-51-00. FOUND R/H TCV FAULT IN BIT/PREV FLT AND VERIFY. REPLACED R/H PACK TEMP CONT VLV REF AMM 21-51-10 OPS CK & BITE TEST GOOD NO FAULTS FOUND F/O MASTER CAUTION SIX PACK WILL NOT TEST WITH TEST SWITCH. CLEANED SIX PACK BULB HOLDER AND SOCKET. MASTER DIM AND TEST/ SIX PACK OPS CKS GOOD. REF AMM 33-18-00 ETOPS SIG SYS GND VERIFICATION SUCCESSFUL
